# SDR SCNA20201116260

- Difficulty date: October 27, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN INNER SURFACE OF BELLY SKIN IN AREA AFT OF CARGO COMPARTMENT STA 963 2.5 INCHES INBOARD OF STRINGER 24R.  REPAIRED INNER SURFACE OF BELLY SKIN IN AREA AFT OF CARGO COMPARTMENT STA 963, 2.5 INCHES INBOARD OF STRINGER 24R, IAW ATS ER 20-03422 DATED 14OCT2020 AND ER 20-03422 REV IR.
